# SDR MWEA98952

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 591479129
- Condition: Damaged
- Location: Water Service
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TEAR IN WATER SERVICE PANEL DOOR ON AFT LOWER CORNER.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
